My dr. started me on antibiotics for a mild bladder infection on Tuesday. The bladder infection hasn't really bothered me. But the antibiotics are completely disrupting my world. My morning sickness was much improved, almost gone, and now it's back in full force. I'm throwing up even more than before, 2-3 times per day. I feel terribly weak physically and tired (much more than normal even in pregnancy) and as a result, rather emotional (which I haven't been this entire pregnancy). I can't hardly do anything. I know some of you are like this just from the morning sickness, but if it was due to antibiotics, would you quit taking them? Part of my issue is that I've got about a week left with dh before he deploys and this is a 10 day course of antibiotics. I don't want to feel this way the whole time he's got left here. I've already bothered my dr. today asking for a dr's note with EDD for dh's company for his R&R and I don't really want to bother them again today to ask about discontinuing the antibiotic. What would you do?